Loading ...
Sorry, an error occurred while loading the content.

1020Re: need advice

Expand Messages
  • johnnyrock
    Dec 1, 2003
    • 0 Attachment
      --- In DOLOPHINEA_CAFE@yahoogroups.com, "fixmefirstb4u"
      <fixmefirstb4u@y...> wrote:
      > I started my first meth clinic Monday. They start you at 40mg and
      > you can increase 10mg a day until the desired dose. I am at 80mg a
      > day now. I am use to snorting 4 to 5 80mg oxy's a day. I had 6
      > pills left when I started the clinic and took 2 the first two days
      > and one on Wed and Thurs and today none. The problem is that I
      have
      > been feeling sick to my stomach the last couple of days and today
      I
      > actually threw up. I don't know if it is from the meth or is it
      just
      > part of the withdrawls from not taking the oxy's. 70 mg of meth
      > seemed to work until about3:00- 5:00am. The pain from my whole
      body
      > acking wakes me up and I can't go back to sleep once I wake up.
      Could
      > someone please give me some advice on if I should increase my
      doseage
      > because I am still having body aches and nausea or should I stay
      the
      > same because of the nausea? I was taking a lot of oxy's for such
      a
      > small person. I am only 5' tall and weigh 100lbs. I would
      > appreciate any advice at all on my doseage. Thanks so much, you
      guys
      > are all great.
      STARTED MY New Meth PROG Today Wish me luck, here they start
      everyone on 30mg, here, raise it ten a day till happy, This, i am
      not so happy with. it means tomorrow and next several days i gotta
      see counselor and request upgrade. meanwhile, i have my backup
      hoard, which i gotta make last till then, Oh Well, John
    • Show all 4 messages in this topic